# SDR SIMA200918002

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 23,177 hours, 22,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP OPERATIONS, IN CARGO LOADER HIT ACFT BELOW CARGO DOOR AREA. DAMAGE IS A CUT .2500 INCH WIDE AND 30 INCHES LONG ALONG BOTTOM OF ACFT.  MX TEMP REPAIRED AND FERRIED ACFT FOR PERMANENT REPAIR.
